Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

After getting a cortisone injection in knee started insomnia, migraines, dizziness. When these side effect will go?

Since getting a cortisone injection in my knee 4weeks ago, I ve had the following symptoms: nightly insomnia , daily migraines, occasional dizziness , heart fluctuation when resting, and the palms of my hands and bottoms of my feet are extremely hot (I feel like they are on fire). The shot has helped me to be able to walk without pain and to rehab my knee, howevere I m wondering when these side effects will go away, it s been 4 weeks and these symptoms have remained consistent.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your symptoms and it is unlikely that they are related to a single cortisone injection in the knee.

The onset of these symptoms after the injection is most likely coincidental.

I request you to consult your GP and get evaluated for these symptoms. We need to check thyroid profile, do cardiac work up, etc.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor